ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Численный метод решения сингулярных интегральных уравнений второго рода с комплексным коэфициентом

Саакян, А. В. (1997) Численный метод решения сингулярных интегральных уравнений второго рода с комплексным коэфициентом. Հայաստանի ԳԱԱ Զեկույցներ, 97 (4). pp. 32-36. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
936Kb

Item Type:Article
Additional Information:Կոպլեքս գործակցով երկրորդ սեռի սինգուլյար ինտեգրալ հավասարման լուծման թվային եղանակ։ The numerical method of solution of singular integral equations of second kind with complex coefficient.
Uncontrolled Keywords:Սահակյան Ա. Վ., Sahakian A. V.
Subjects:?? QCE ??
ID Code:5935
Deposited By:NAS Reports
Deposited On:22 May 2013 09:43
Last Modified:13 Mar 2014 08:17

Repository Staff Only: item control page